# SDR SWIA2020040349925

- Difficulty date: February 20, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY SIDE FAIRING INTERCOSTAL IS CRACKED IN 2 SPOTS JUST FWD OF FS 475.15.   (C-CHECK) RO 4/2/2020   REMOVED AND REPLACED LH WING TO BODY FAIRING ATTACH ANGLE (IMPROPERLY IDENTIFIED AS INTERCOSTAL IN DISCREPANCY), IAW CRJ 200 SRM
